# SDR AALA202305030305

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A320*
- Aircraft serial: 6887
- Aircraft time: 22,112 hours, 8,699 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06283
- Part serial: H7098
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS WINDSHIELD DELAMINATED. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
